MAUDE Adverse Event Report: MPRI LEAD END CAP KIT; ADAPTOR, LEAD, PACEMAKER

MPRI LEAD END CAP KIT; ADAPTOR, LEAD, PACEMAKER
Model Number 5867-3M
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/30/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 5076-58, 457453 lead, implanted: (b)(6) 2007.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the implantable pulse generator (ipg) system was explanted due to infection of unknown source.Antibiotic treatment was necessary.No further patient complications have been reported as a result of this event.

Brand Name
LEAD END CAP KIT
Common Device Name
ADAPTOR, LEAD, PACEMAKER
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key7801843
Report Number2649622-2018-13669
Device Sequence Number19424457
Product Code DTD
UDI-Device Identifier00613994500298
UDI-Public00613994500298
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K911048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/15/2020
Device Model Number5867-3M
Device Catalogue Number5867-3M
Device Lot NumberVA1ALZD
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2018
Initial Report FDA Received Date08/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
507658 LEAD, A3DR01 IPG
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age74 YR